# SDR AWXA200500880

- Difficulty date: July 13, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311X1982005
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION AROUND HOLES ON R1 DOOR LOWER SILL FROM FS 16 TO FS 20.  NO ALLOWABLE LIMITS EXIST.  MAINTENANCE REMOVED AND REPLACED THE FITTINGS ON R1 DOOR LOWER SILL IAW AIRBUS 320 SRM 51-72-11.
